# SDR CA090323007

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 8,267 hours
- Engine: Cont TSIO520A
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: C3550
- Condition: Split
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3AF32C87NR
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER WOULD NOT CYCLE AND MOVED INTO FEATHER. CYLINDER HAS SWOLLEN SIGNIFICANTLY AND HAS SPLIT. RED DYED OIL PRESENT BETWEEN CYLINDER AND HUB.
